# SDR SIMA20120823001

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 19,300 hours, 15,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Unserviceable
- Location: Rear Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3975, FLIGHT ATTENDANT REPORTED THE FLASHLIGHT OVER ROW 18 WAS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
